# SDR DL757100305

- Difficulty date: October 28, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760 Lbl 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE HAS HEAVY CORROSION ON UPPER SURFACE STA 760 LBL 18 TO LBL 50.  REMOVED AND INSTALLED NEW CABIN FLOORBEAM AT SAA SAT REF NON ROUTINE 141222.
